# SDR DL76L060081

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 37,666 hours, 5,822 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: DELTA561701280
- Condition: Failed
- Location: Cockpit
- Component: Windshield_l!
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDSHIELD OUTER PANE SHATTERED.  REMOVED AND INSTALLED NEW L1 WINDOW IAW MM 56-11-01-404.
